Health knowledge made personal
Join this community!
› Share page:

how long do withdrawal symptoms last after stopping Pristiq


Posted by Deb

Very sick, extreme fatigue, nausea, sweating
 
Answers (5)
Sort by: Newest first | Oldest first
it depends from one person to another...wait one week, and if nothing changes, talk to your doctor who prescribed you Pristiq. Actually, if the drug is stopped gradually, you shouldn't have the withdrawal syndrome.
I had been on Pristiq for 4 months and my doctor told me how to stop taking it. She said the smallest dose is 50 mg and you cannot cut it in half, so you just have to stop taking it and deal with the symptoms. I have been off of it for 4 days and I still feel horrible. If anyone knows please PLEASE help us!
you should never just stop taking antidepressant.  My doctor had me take it every other day for two weeks and i never felt a symptom of withdrawal
DMV

I was only on Pristiq for a week.  Prior, I was on Zoloft for 2 - 3 years.  My doc told me to just make the switch, no weaning off the Zoloft (200 mg) to 50 mg of Pristiq.  After 4 days on the Pristiq, I began getting very dizzy.  By day 8 I found myself at the doctor wanting to die from the dizziness.  

 To help, they now have me on 10 mg of Prozac and I feel like I am withdrawing from heroin - dizzy, confused, hallucinating, extreme low BP, headache.  I don't know what to do, i have never been so scared.  

 anyone have a similar experience or can tell me how long this is going to last?  I don't know if I am withdrawing from Zoloft, Pristiq, both???  

Appreciate the advice! 

I just literally got my meds yanked out from under me about a week ago.  I now have the basics back, but am still suffering.  I have what apparently is a "sweat burn", when your body sweats out toxins too fast for them to evaporate so it burns your skin.  It's itching and peeling like a sunburn would.  It's agony but fortunately, I haven't had any seizures or heart problems.  I was on pristiq and I've had the unsteadyness and the not feeling comfortable in ones skin as well.  I am still on cymbalta so that has helped a bit.  I got off klonopin, pristiq, and I'm not sure what else.  Now I'm on 4 drugs instead of like 8, so my body has been suffering, but I needed the wake up call.  I was way over medicated.  Good luck to everyone who is suffering or wondering about what is to come.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: